# SDR DALA2020032301984

- Difficulty date: March 21, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,902 hours, 35,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT BATTERY PACK REPLACEMENT, FOUND BATTERY POWER SUPPLY MODULE FOR SEATS 10-12 WERE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY POWER SUPPLY MODULE PER B717 AMM REF 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7161872)
